zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The viscosity approximation method for asymptotically nonexpansive mappings in Banach spaces. (English) Zbl 1142.47326
Summary: A recent trend in the iterative methods for constructing fixed points of nonlinear mappings is to use the viscosity approximation technique. The advantage of this technique is that one can find a particular solution to the associated problems, and in most cases this particular solution solves some variational inequality. In this paper, we try to extend this technique to find a particular common fixed point of a finite family of asymptotically nonexpansive mappings in a Banach space which is reflexive and has a weakly continuous duality map. Both implicit and explicit viscosity approximation schemes are proposed and their strong convergence to a solution to a variational inequality is proved.

MSC:
47H06Accretive operators, dissipative operators, etc. (nonlinear)
47H09Mappings defined by “shrinking” properties
47J05Equations involving nonlinear operators (general)
47J25Iterative procedures (nonlinear operator equations)
WorldCat.org
Full Text: DOI
References:
[1] Browder, F. E.: Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100, 201-225 (1967) · Zbl 0149.36301 · doi:10.1007/BF01109805
[2] Browder, F. E.; Petryshyn, W. V.: Construction of fixed points of nonlinear mappings in Hilbert spaces, J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[3] Chang, S. S.; Tan, K. K.; Lee, H. W. J.; Chan, C. K.: On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings, J. math. Anal. appl. 313, 273-283 (2006) · Zbl 1086.47044 · doi:10.1016/j.jmaa.2005.05.075
[4] Chidume, C. E.; Li, J.; Udomene, A.: Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings, Proc. amer. Math. soc. 133, No. 2, 473-480 (2004) · Zbl 1073.47059 · doi:10.1090/S0002-9939-04-07538-0
[5] Benavides, T. Dominguez; Ramirez, P. Lorenzo: Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings, Proc. amer. Math. soc. 129, No. 12, 3549-3557 (2001) · Zbl 0985.47041 · doi:10.1090/S0002-9939-01-06141-X
[6] Goebel, K.; Kirk, W. A.: A fixed point theorem for asymptotically nonexpansive mappings, Proc. amer. Math. soc. 35, 171-174 (1972) · Zbl 0256.47045 · doi:10.2307/2038462
[7] Lim, T. C.; Xu, H. K.: Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear anal. 22, 1345-1355 (1994) · Zbl 0812.47058 · doi:10.1016/0362-546X(94)90116-3
[8] Lions, P. L.: Approximation de points fixes de contractions, C. R. Acad. sci. Sèr. A-B Paris 284, 1357-1359 (1977) · Zbl 0349.47046
[9] Moudafi, A.: Viscosity approximation methods for fixed-point problems, J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039 · doi:10.1006/jmaa.1999.6615
[10] Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 595-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[11] Shahzad, N.; Udomene, A.: Fixed point solutions of variational inequalities for asymptotically nonexpansive mappings in Banach spaces, Nonlinear anal. 64, 558-567 (2006) · Zbl 1102.47056 · doi:10.1016/j.na.2005.03.114
[12] Wu, X.; Yao, J. C.; Zeng, L. C.: Uniform normal structure and strong convergence theorems for asymptotically pseudocontractive mappings, J. nonlinear convex anal. 6, No. 3, 453-463 (2005) · Zbl 1100.46008
[13] Xu, H. K.; Ori, R. G.: An implicit iteration process for nonexpansive mappings, Numer. funct. Anal. optim. 22, 767-773 (2001) · Zbl 0999.47043 · doi:10.1081/NFA-100105317
[14] Xu, H. K.: Iterative algorithms for nonlinear operators, J. London math. Soc. 66, 240-256 (2002) · Zbl 1013.47032
[15] Xu, H. K.: Viscosity approximation methods for nonexpansive mappings, J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
[16] Xu, Z. B.; Roach, G. F.: Characteristic inequalities of uniformly convex and uniformly smooth Banach spaces, J. math. Anal. appl. 157, 189-210 (1991) · Zbl 0757.46034 · doi:10.1016/0022-247X(91)90144-O
[17] Yao, Y.; Liou, Y. C.: Strong convergence to common fixed points of a finite family of asymptotically nonexpansive mappings, Taiwanese J. Math. 11, 849-866 (2007) · Zbl 1219.47135
[18] Zeng, L. C.; Yao, J. C.: Implicit iteration scheme with perturbed mappings for common fixed points of a finite family of nonexpansive mappings, Nonlinear anal. 64, 2507-2515 (2006) · Zbl 1105.47061 · doi:10.1016/j.na.2005.08.028